Please use this identifier to cite or link to this item: http://repository.vnu.edu.vn/handle/VNU_123/32518
Title: An improved regularization method for initial inverse problem in 2-D heat equation
Authors: Nguyen, Huy Tuan
Tran, Thanh Binh
Nguyen, Dang Minh
Keywords: Backward heat problem;Quasi-boundary value methods;Quasi-reversibility methods
Issue Date: 2015
Publisher: ELSEVIER SCIENCE INC, 360 PARK AVE SOUTH, NEW YORK, NY 10010-1710 USA
Citation: ISIKNOWLEDGE
Abstract: The main purpose of this article is to present a new method to regularize the initial inverse heat problem with inhomogeneous source. This problem is well known to be severely ill-posed. There are many regularization methods with error estimator of logarithmic order. An improved regularization method is proposed. The error estimates of Holder type are obtained. Some numerical tests illustrate that the proposed method is feasible and effective. (C) 2014 Published by Elsevier Inc.
Description: APPLIED MATHEMATICAL MODELLING Volume: 39 Issue: 2 Pages: 425-437 Published: JAN 15 2015 ; TNS05783
URI: http://repository.vnu.edu.vn/handle/VNU_123/32518
ISBN: http://www.sciencedirect.com/science/article/pii/S0307904X14002765
ISSN: 0307-904X
Appears in Collections:Bài báo của ĐHQGHN trong Web of Science

Files in This Item:
Thumbnail

  • File : TNS05783.pdf
  • Description : 
  • Size : 2.89 MB
  • Format : Adobe PDF


  • Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.